Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Multiplicative properties of Morin maps

Gábor Lippner and András Szűcs

Algebraic & Geometric Topology 10 (2010) 1437–1454
Bibliography
1 V I Arnol’d, V A Vasiliev, V V Goryunov, O V Lyashko, Singularities. I. Local and global theory, from: "Dynamical systems VI" (editor R V Gamkrelidze), Encycl. Math. Sci. 6, Springer (1993) MR1088739
2 G Braun, G Lippner, Characteristic numbers of multiple-point manifolds, Bull. London Math. Soc. 38 (2006) 667 MR2250759
3 Y Byun, S Yi, Product formula for self-intersection numbers, Pacific J. Math. 200 (2001) 313 MR1868694
4 P J Eccles, M Grant, Bordism groups of immersions and classes represented by self-intersections, Algebr. Geom. Topol. 7 (2007) 1081 MR2336250
5 R Rimányi, A Szűcs, Pontrjagin–Thom-type construction for maps with singularities, Topology 37 (1998) 1177 MR1632908
6 F Ronga, Le calcul de la classe de cohomologie entière duale à Σk, from: "Proceedings of Liverpool Singularities–Symposium, I (1969/70)", Lecture Notes in Math. 192, Springer (1971) 313 MR0293648
7 A Szűcs, On the cobordism groups of immersions and embeddings, Math. Proc. Cambridge Philos. Soc. 109 (1991) 343 MR1085401
8 A Szűcs, On the singularities of hyperplane projections of immersions, Bull. London Math. Soc. 32 (2000) 364 MR1750481
9 A Szűcs, Cobordism of singular maps, Geom. Topol. 12 (2008) 2379 MR2443969
10 R Thom, Les singularités des applications différentiables, Ann. Inst. Fourier, Grenoble 6 (1955–1956) 43 MR0087149